# SDR DALA2017010100001

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LWR SURFACE, LE, XOS 332.558 CRACKED. REPAIR IAW SRM 57-40-01 REPAIR 7.   FABRICATED AND INSTALLED INTERNAL/EXTERNAL DOUBLERS WITH FILLERS IAW ER/A 551840-14 REV ORIGINAL.
